MathSciNet Relay Station
MathSciNet bibliographic data
MR2063031 53C25 (53C15)
Alegre, Pablo; Blair, David E.; Carriazo, Alfonso Generalized Sasakian-space-forms. Israel J. Math. 141 (2004), 157–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement